# SDR 2012F00162

- Difficulty date: August 10, 2012
- Submitted: August 14, 2012
- Operation: General aviation
- Aircraft: N450CR
- Make and model: Beech B300
- Aircraft serial: FL340
- Aircraft time: 3,550 hours, 3,395 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Shorted
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LOWERING LANDING GEAR.  CIRCUIT BREAKER TRIPPED. LANDING GEAR HAD TO BE MANUALLY LOWERED FOR LANDING.  ACFT LANDED WITHOUT INCIDENT.  FOUND SAFETY WIRE PIGTAIL, WHICH SAFETIED THE LT UP-LATCH SWITCH, HAD CHAFED INTO AN ADJACENT WIRE BUNDLE, SHORTING OUT THE GEAR CONTROL POWER WIRE.
